My girlfriend’s doc prescribed her Lamisil (terbinafine) tablets and after about 2 months of taking it she lost her sense of taste. She is still producing saliva but cannot taste anything at all. I saw that this is a side effect of the medication and am scared that it is permanent. Her doc doesn't seem to be worried about it but obviously she is and so am I. She is 24 years old, 5’7, and about 135 pounds. I don’t know if her BMI is high but if it is, it’s because she has a lot of muscle. She exercises 6 days a week - weightlifting for strength, and circuit training for cardio. Overall we eat pretty health buying organic meats, fruits, vegetables, and dairy. Occasionally she will have a couple beers on the weekend. If there is any pertinent information that I did not provide that would help get this question answered please let me know. Does anyone have any experience with this? And if so is there anything she can do or take to get her sense of taste back?
How long until sense of taste comes back after Lamisil (terbinafine)? Please help.
Question posted by wastokes on 2 Dec 2018
Last updated on 23 January 2019 by Thump24
It has been 6-7 wks since I stopped the medication but I still have no taste either !! I was told by my physician it takes about 6 wks for it to SLOWLY return. I too was very concerned but I'm trying to be patient !!! Good luck
lamisil, cutaneous candidiasis, onychomycosis - fingernail, onychomycosis - toenail, terbinafine, prescription, saliva, tablet, girlfriend, taste
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.